Doctor insights on:
Pepto Bismol Heartburn
Is it safe to take Zantac (ranitidine) or pepto bismol to help with heartburn caused by taking clindamycin? I have no other side effects at the moment.
When acid and peptic juices reflux into the esophagus, one might have the sensation of burning or pain under the breast bone. It can radiate up to the throat and down to the region of the solar plexus. Some may describe it as bad 'indigestion' and others may feel like they are ...Read more
Having terrible heartburn..I take 20mg Prilosec prescribed everyday.. Today its not helping.Can i take pepto bismol (bismuth subsalicylate)? I've already taken my prilosec?
Needs an EGD: Persistent heartburn while on Omeprazole (prilosec) or other acid blockers needs further testing. Symptoms may be gastric or duodenal ulcers, h pylori infection, hiatal herna, esophageal erosion or ulcers, tumor causing increased acid production and rarely gastric cancer. Avoid the peptobismal and see your familydoctor. ...Read moreSee 1 more doctor answer
What to take for long lasting indigestion, pepto bismol, (bismuth subsalicylate) gas x, and rolaids haven't worked. Has lasted for 5 days.
What helps indigestion? I already took pepto bismol (bismuth subsalicylate) and still feel uncomfortable right below the chest bone. No other gastro disease except gerd.
Indigestion relief: If the indigestion is due to gerd, avoiding fatty food, eating small frequent meals, and avoiding foods that make one feel worse may help to relieve symptoms. Proton pump inhibitors (ppis) such as Prilosec (omeprazole) or Nexium (esomeprazole) may help as well. Seeing a physician is recommended. If chest pain, shortness of breath or severe symptoms, go to the emergency room asap. ...Read moreSee 1 more doctor answer
I feel like the pepto bismol (bismuth subsalicylate) didn't help in any way for my indigestion and heart burn. I think my stomach hurts worse. Is there a reaction going on?
No, but see a doctor: Peptobismol is very safe. It would be very unusual to have a reaction to it. However, it is more likely you have a stomach problem that is not helped by the pb. Please see a doctor. ...Read more
My oxycodone gives me heart burn and causes nausea. Is it safe to take pepto bismol (bismuth subsalicylate)? I've read that it can have harmful effects.
It's ok.: Only take as recommended and nothing more. If symptoms persist you may need to be evaluated for GERD. ...Read more
- Talk to a doctor live online for free
- Gerd and heartburn and pepto bismol
- Pepto bismol
- Pepto bismol allergy
- Ask a doctor a question free online
- Ulcer and pepto bismol
- Active ingredients in pepto bismol
- Pepto bismol for ulcer
- Antibiotics and pepto bismol
- Talk to a urgent care specialist online for free